# SDR U30A2011022800002

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 27,369 hours, 10,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4767
- Condition: Faulty
- Location: Emergency Lights
- Part time: 27,369 hours, 10,566 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, PRIOR TO DEPARTURE, FLT 362 ORD-CVG, THE LT OVERWING EXIT EMERGENCY LIGHTING WAS INOPERATIVE. MAINTENANCE REPLACED THE LT OVERWING (EPSU) EMERGENCY POWER SUPPLY UNIT (11WL), IAW AMM 33-51-38PB401 & OP'S CK'D OK. AIRCRAFT WAS RETURNED TO SERVICE.
